# SDR ASAA2021020234009

- Difficulty date: February 2, 2021
- Submitted: February 6, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 20,605 hours, 6,607 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000147931
- Condition: Failed
- Location: Rt Ram Air Assy
- Part time: 12,289 hours, 3,954 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RT PACK OVERHEAT AT FL250 SHUT DOWN PACK PER QRH RT PACK TEMP WAS 98 MAX.  GROUNDED - YES.  REVERSED CONFIG CHANGE BY UNCAPPING 1 EA CONNECTOR AND REINSTALLING, AND RETURNING PACK AIRFLOW SHUTOFF VALVE TO OPEN POSITION REF B737-900 MM 21-00-00-040-804.  ACCOMPLISHED CONTINUITY CHECKS OF INLET AND EXHAUST SRADA REF B737-900 WDM 21-51-24 PG5.  ALL CHECKS WERE GOOD.  ACCOMPLISHED PZTC BITE REF B737-900 MM 21-61-00-700-806-002.  PACK CONTROLLER NR 2 SHOWS PREVIOUS FAULT FOR INLET SRADA.  FAULT CLEARED UPON VERIFICATION.  AS A PRECAUTION, R & R THE INLET SRADA REF B737-900 MM 21-51-21-400-801.  5 C/B'S OPENED & CLOSED.  OPS CK GOOD PER THE SAME.  THIS CLEARS MEL 21-1G.
